Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Jaundice, hepatitis A. Prescribed fruits, liquids. Can vegetable soup, blackberries be consumed?

Hi, hope this finds you well, my husband is diagnosed with jaundice and hepatitis A .. Doctor adviced him to be eating fruits n have lots of fluid..but my husband is getting bored of fruits, I thought I d make him vegetable soup, it has sweet corn,carrots,tomatoes,potatoes and peas in this fine for him to eat? Also can he have blackberries? Looking forward for your reply. Kind regards.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Your doctor has wrongly advised you. Your husband should avoid eating any uncooked food articles strictly. A high carbohydrate diet accompanied by large amounts of electrolyte rich fluid such as electral solution would be the ideal treatment till the jaundice comes down and his apetite improves.Complete bed rest is a must with good bowel evacuation by taking lactulose solution at bed time.
With regards
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor